# SDR USAA2014032100009

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 42,042 hours, 15,622 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, FLIGHT ATTENDANT CALLED & SAID THAT WE HAD SMOKE IN THE CABIN, AFT MOSTLY, & IT WAS GETTING PRETTY THICK.  A COMMENT THAT IT MAY BE COMING FROM THE VENTS. NOT MUCH SMOKE IN THE FWD.  AVIONICS SAID IMMEDIATE ACTION, QRH CHECKLIST WAS EXECUTED WHICH SEEMED TO CLEAR IT UP FOR THE MOST PART.  PROCEEDED TO THE GATE SO WE COULD REMOVE THE PASSENGERS.  AS A PRECAUTION, WE HAD THE FIRE DEPARTMENT GO THROUGH THE CABIN & E&E COMPARTMENT WITH THEIR OWN SNIFFER.  FOUND NO RESULTS, ACCOMPLISHED JOB CARD 26L00021001 & FOUND THE NR 1 BLEED TO BE THE CAUSE OF CABIN ODOR.  PLACED NR 1 BLEED AIR SYS ON MEL 36-11-01A.  COMPLIED WITH JOB CARD 26L00021001 AGAIN & RAN PACKS WITH APU & ENGINES ALL NIGHT.  NO ODOR NOTICED, CLEARED & REMOVED MEL 36-11-01A.
